# SDR FDEA200907012431

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AROUND ROLLER BLOCKS ON FLAP DEFLECTOR DOORS, INNER AND OUTER SHROUD BOXES, LT WING.  REPAIR PERFORMED BY BONDING REPAIR IAW SRM 51-77-12AND REINSTALLATION OF ROLLER BLOCKS IAW RAS/BAE/1009227/2009 ISS A, APPROVED BY EA 6-5750-120223.
